# SDR AALA201812179013

- Difficulty date: November 9, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,344 hours, 31,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. SHEAR PLATE CRACKED AT STR 23R BTW FR 69 TO FR 70 AT AFT GALLEY AREA. REPLACED SHEAR PLATE PER SRM 51-72-11 AND DRAWING D53474180.
